RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 1, Pages 61–76 (Mi izv319)  

This article is cited in 1 scientific paper (total in 1 paper)

On the birational classification of algebraic group actions

V. É. Kordonskii

Moscow Center for Continuous Mathematical Education

Abstract: In this paper we show that, in a number of cases, the birational classification of some actions of an arbitrary algebraic group can be reduced to the birational classification of locally free actions of reductive groups. We prove the existence of ordinary and relative sections for some actions

DOI: https://doi.org/10.4213/im319

Full text: PDF file (1541 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:1, 57–70

Bibliographic databases:

MSC: 14L30
Received: 16.10.1997

Citation: V. É. Kordonskii, “On the birational classification of algebraic group actions”, Izv. RAN. Ser. Mat., 65:1 (2001), 61–76; Izv. Math., 65:1 (2001), 57–70

Citation in format AMSBIB
\Bibitem{Kor01}
\by V.~\'E.~Kordonskii
\paper On the birational classification of algebraic group actions
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 1
\pages 61--76
\mathnet{http://mi.mathnet.ru/izv319}
\crossref{https://doi.org/10.4213/im319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1829403}
\zmath{https://zbmath.org/?q=an:1011.14012}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 1
\pages 57--70
\crossref{https://doi.org/10.1070/im2001v065n01ABEH000319}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747087756}


Linking options:
  • http://mi.mathnet.ru/eng/izv319
  • https://doi.org/10.4213/im319
  • http://mi.mathnet.ru/eng/izv/v65/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vonessen, N, “Central simple algebras with involution: a geometric approach”, Manuscripta Mathematica, 128:4 (2009), 453  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:301
    Full text:82
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019